MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - NAMIC NAMIC; SQUEEZE,CMS,BNS-OEM

MEDLINE INDUSTRIES, LP - NAMIC NAMIC; SQUEEZE,CMS,BNS-OEM
Catalog Number 88000435
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Air Embolism (1697)
Date of Event 11/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2025 air entered the pressure measurement system and subsequently air was administered into the patient.The customer reported there was an air leak detected on "the pressure measuring system" and noted that the "glued connection was crooked".The customer reported they are unable to identify the cause of air entering the system due to another leak identified between the "contrast tube and the connection to the contrast container".The customer reported "resuscitation was performed" as a result of the air leak, but the patient is "doing well".No additional information is available at this time.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, on (b)(6) 2025 air entered the pressure measurement system and subsequently air was administered into the patient.
 
Additional Manufacturer Narrative
The originally reported air leak issue reportedly occured during a "procedure on the hck.".

Brand Name
NAMIC
Common Device Name
SQUEEZE,CMS,BNS-OEM
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - NAMIC
10 glens falls technical park
glens falls NY 12801 3864
Manufacturer Contact
nigel vilches
three lakes drive
northfield
northfield, IL 60093-2753
MDR Report Key23838982
Report Number3015910259-2025-00112
Device Sequence Number9571965
Product Code IZI
UDI-Device Identifier10193489140170
UDI-Public10193489140170
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K903493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number88000435
Device Lot Number0000163510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown